MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIAL CUT GUIDE 5 DEGREES RIGHT MEDIAL/LEFT LATERAL; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIAL CUT GUIDE 5 DEGREES RIGHT MEDIAL/LEFT LATERAL; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Reference reports: 0001822565 - 2021 - 02244 , 0001822565 - 2021 - 02237.Investigation incomplete.
 
Event or Problem Description
It was reported the pins got stuck in cut guide.There was no serious injury as a result of the malfunction.Attempts have been made, but there is no additional information at this time.
 
Additional Manufacturer Narrative
Visual examination of the returned guide showed signs of repeated use with two pins seized within.The pins showed signs of use and the hex features were damaged.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA TIBIAL CUT GUIDE 5 DEGREES RIGHT MEDIAL/LEFT LATERAL
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12301501
Report Number0001822565-2021-02243
Device Sequence Number3841288
Product Code HSX
UDI-Device Identifier00889024582859
UDI-Public(01)00889024582859(10)64782477
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K200151
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42539905295
Device Lot Number64782477
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/12/2021
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1